# SDR SWAA2020012840840

- Difficulty date: January 21, 2020
- Submitted: January 28, 2020
- Operation: Air carrier
- Aircraft: N426WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29830
- Aircraft time: 61,080 hours, 36,269 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Former
- Part number: 116A3010
- Condition: Cracked
- Location: Lt Wing Fairing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT  WING FAIRING FORMER CRACKED AT BS 500D, INBOARD END OF FIXED LEADING EDGE.   R&R FAIRING IAW SRM & DWG.
